# SDR ASAA2021061835130

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,163 hours, 13,669 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 2EN19RB
- Condition: Faulted
- Location: Air Inlet Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED UPON UNSUCCESSFUL APU START. GROUNDED - YES. REMOVED AND REPLACED AIR INLET DOOR POSITION SWITCH REF B737-800 AMM 49-15-41 APU STARTS AND OPERATES NORMALLY. GROUND VERIFICATION SUCCESSFUL.
